# SDR SWAA2024121979439

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 27,645 hours, 13,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF CONTAINER<[01] COMPLIED WITH W/O 89269033 01 - REMOVED AND REPLACED PER [AMM 25-66-01-401-NG (DOOR-MOUNTED ESCAPE SYSTEM - REMOVAL/INSTALLATION - PERMANENT)]
